# SDR AALA202112309086

- Difficulty date: December 29, 2021
- Submitted: December 30, 2021
- Operation: Air carrier
- Aircraft: N816AW
- Make and model: Airbus A319-132
- Aircraft serial: 1350
- Aircraft time: 65,959 hours, 29,931 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: RECEIVED AN ECAM MESSAGE FOR DOOR EMERGENCY EXIT LEFT IN FLIGHT. COMPLIED WITH ECAM. ALL PRESSURIZATION INDICATIONS NORMAL. CONTINUED TO DESTINATION PER QRH. **SUPPLEMENTAL REPORT WILL BE SUBMITTED **(OPEN)
